# SDR CALA2025021300347

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948537
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500I BETWEEN LBL 21"-RBL 21" TRANSITION ANGLE UPPER SURFACE CORROSION. REF AAR N/R 9937307. REMOVED AND REPLACED NEW TRANSITION ANGLE AT FWD CARGO COMP AT STA 500I LBL 21"-RBL 21" PER REF SRM 51-40-02-0G-0 DWG 143A9481 WORK ACCOMPLISHED BY V950653 ESF NO.108391 CREATED BY U415355
